On the global boundedness of the chen system

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

21 Scopus Citations
View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)3373-3385
Journal / PublicationInternational Journal of Bifurcation and Chaos
Volume21
Issue number11
Publication statusPublished - Nov 2011

Abstract

This paper provides a complete proof of the global boundedness of the Chen system, and some characterization of its trapping region. © 2011 World Scientific Publishing Company.

Research Area(s)

  • Chen system, global boundedness, Lyapunov function, trapping region